# SDR CALA2023122603739

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 59,628 hours, 21,613 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON 3 27-88 TASK 806. FOUND MSF 27-81223 ON FSEU EXISTING FULT. LE FLAP 4 PROXIMITY F4 PROXIMITY SENSORS GAP NEAR ,AND GAP FAR ,BOTH INDICATION SENSOR CONDITION CHKD OK AND GAP CHKD OK NO DEFECT FOUND. NORMAL WITH FSEU GROUND TEST. OPERATED FLAP 2 TIMES, ALL OPERATION AND INDICATION WORKS NORMAL. ALSO FSEU BITE SHOW NO FAULT. REF FIM 27-51 TASK 801 AND FLT CREW AGREE WITH THIS CONDITUONS. NOTED TOMC.
